# SDR SWAA2014012024201

- Difficulty date: December 29, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 27,409 hours, 17,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5971447
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT LAVATORY EMERGENCY LIGHT BROKEN.  R & R LIGHT IAW AMM.
